| Model Number |
QUANTUM Q6 EDGE 2.0 ILEVEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
11/03/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Alleges the consumer was leaving school for dismissal when another student stopped in front of her.Consumer took her hand off of the joystick but the chair allegedly kept going allegedly running over a teachers foot causing her to fall and hit her head.
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Additional Manufacturer Narrative
Provider states the alleged incident was user error and there was no issue with the chair.
Event or Problem Description